This question may seem a little odd, but I read that women who take clomid usually have to take robitussin because clomid dries the cervical mucas??? And robitussin thins out the cervical mucas...Has anyone heard of this???? I was just wondering because when I got pregnant in Sept. 06 I had a REALLY bad cold and was using robitussin (before I knew I was pregnant really wasn't trying then) And I haven't had a cold or anything since so haven't used it, could this have helped me conceive?? I wonder if I have problems with my CM?? Any opinions would be great....And that was my ONLY pregnancy...
Some women do use it. I haven't tried it myself. If you do take it, you are only supposed to take it for the week up to o, not after. Other ideas to try are drinking a glass of grapefruit juice every day. There's a product called PreSeed, that is available online that I have used and is very good IMO. Several women here attribute their bfps to PreSeed.
I know I see that alot thinks it helps...I just told DH about it and I think that we are going to order some. I know I read about the robitussin on the net when I was looking up clomid and I did see that it said only take it up to O day...It was just odd that when I was sick and did take it right after that I found out that I was preg....weird...I'm new at all of this what does IMO mean?? I'm a dork....kinda figuring some abbreviations out on my own, but having trouble with this one..lol thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.